# SDR DALA1214443135

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 4,984 hours, 2,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3135.  SEAT 14C EMERGENCY SEAT LIGHT INOPERATIVE.  REPAIRED WIRE PER A319 SWPM.  OPERATIONAL CHECK WAS GOOD.
